Theraflu ExpressMax Severe Cold and Flu Syrup, Berry Flavor, Alcohol Free - 8.3 ounce Bottle


Descripción del producto

Active Ingredients- Acetaminophen 650 mg - Pain reliever/fever reducer. Dextromethorphan Hbr 20 mg - Cough suppressant. Guaifenesin 400 mg - Expectorant. Phenylephrine HCl 10 mg - Nasal decongestant. Inactive Ingredients- acesulfame potassium, alcohol, anhydrous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate Warnings- Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters rash If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

View more